# SDR CA020606017

- Difficulty date: June 3, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 19 hours
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT SPINNER BULKHEAD FAILED AT RADIUS OF FLANGE AT CUTOUT FOR PROPELLER. SPINNER DISTORTED AS RESULT OF THE BULKHEAD FAILURE.
